# SDR USAASB96079

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 667201
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 1021 - PHL - ON CLIMB-OUT AT 2500 FEET, RIGHT ENGINE FIRE WARNING LIGHT AND BELL CAME ON.  COMPLETED ENGINE FIRE CHECK LIST.  FIRE WARNING LIGHT DID NOT GO OUT UNTIL ENGINE FIRE SHUTOFF HANDLE WAS PULLED.  ENGINE SHUTDOWN FOR 13 MINUTES.  MX REPLACED THE RIGHT STRUT DETECTOR.  CHECKED SATISFACTORY.  (M)
